MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3257-40
Medical Device Problem Codes Communication or Transmission Problem (2896); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented in clinic for follow up.Upon review, it was revealed that the implantable cardioverter defibrillator reverted to backup vvi.Programming changes and download could not be performed due to low battery status.There were no patient consequences reported.

Brand Name
UNIFY ASSURA ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10203242
Report Number2017865-2020-08340
Device Sequence Number19087702
Product Code NIK
UDI-Device Identifier05414734505628
UDI-Public05414734505628
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Model NumberCD3257-40
Device Catalogue NumberCD3257-40
Device Lot Number4222811
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR